# SDR SWAA2013030413236

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 32,870 hours, 21,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: D29982225
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR RETAINER BROKEN.  REMOVED AND REPLACED COVER ASSY PER AMM.
